# SDR IPXA13179476

- Difficulty date: July 8, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 11,212 hours, 6,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B53774133200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CLEVIS ADAPTER IS CORRODED BETWEEN FR21 AND FR27 AT Y0 LT.     REPAIRED CLEVIS ADAPTER IS CORRODED BETWEEN FR21 AND FR27 AT Y0 IAW EO A300-5310-49688-C.
